Journal article icon

Journal article

Defining and classifying TQFTs via surgery

Abstract:

We give a presentation of the n-dimensional oriented cobordism category Cobn with generators corresponding to diffeomorphisms and surgeries along framed spheres, and a complete set of relations. Hence, given a functor F from the category of smooth oriented manifolds and diffeomorphisms to an arbitrary category C, and morphisms induced by surgeries along framed spheres, we obtain a necessary and sufficient set of relations these have to satisfy to extend to a functor from Cobn to C. If C is sy...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.4171/QT/108

Authors


More by this author
Department:
Keble College
Role:
Author
More from this funder
Funding agency for:
Juhasz, AI
More from this funder
Grant:
European Union’s Horizon 2020 research and innovation programme (grant agreement No 674978)
Publisher:
European Mathematical Society Publisher's website
Journal:
Quantum Topology Journal website
Volume:
9
Issue:
2
Pages:
229–321
Publication date:
2018-02-09
Acceptance date:
2017-09-17
DOI:
EISSN:
1664-073X
ISSN:
1663-487X
Pubs id:
pubs:729215
URN:
uri:16021b4e-6b4d-4109-9fda-34d4461855be
UUID:
uuid:16021b4e-6b4d-4109-9fda-34d4461855be
Local pid:
pubs:729215
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP